# SDR VNAA0406015

- Difficulty date: June 21, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Aircraft time: 23,601 hours, 21,152 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED SMOKE IN THE COCKPIT.  MAINTENANCE INSPECTED AND REPLACED FUSES AND A TERMINAL BLOCK UNDER THE CAPTAIN'S SEAT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
